Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Brownish spotting after intercourse. Took emergency contraceptive pills. Stinging in the vagina. No itching

i had sex on saturday night and sunday night with the same guy that ive just started seeing. We didnt use anything. Now my vagina is stinging and really uncomfortable, its not itchy or anything. Ive just been to the toilet and the discharge in my pants is really yellow and brown. I had the morning after pill yesterday. Is there something i can get to make this discomfort go down
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
The chances of infection are much more as you have yellow discharge.
You should wash your vagina with some antiseptic lotion & then apply miconazole,cotrimoxole combination pessary or ointment.
Thanks.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor